MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number Z26EBU35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure one zuma catheter was used.It was reported that dissection occurred.The sponsor assessed the event as possibly related to the device and not related to the anti-platelet medication.
 
Additional Manufacturer Narrative
The patient has a medical history of hypertension, hyperlipidemia, diabetes.The index procedure was prompted by mi.The index procedure took place on the (b)(6) 2018 and the lad was treated.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: it was a resolute onyx device used during the index procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway MA
MDR Report Key8743773
Report Number1220452-2019-00081
Device Sequence Number19512211
Product Code NIQ
UDI-Device Identifier00613994813060
UDI-Public00613994813060
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K981198
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2020
Device Catalogue NumberZ26EBU35
Device Lot Number0009102540
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer06/25/2019
07/31/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date07/18/2019
08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age83 YR
Patient Weight70